# SDR AALA201910249011

- Difficulty date: October 23, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 72,321 hours, 9,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS AFTER EMERGENCY LIGHT TEST WE FOUND AN EMERGENCY BATTERY INOP AT DOOR R4. REMOVED AND REPLACED BATTERY PACK POWER SUPPLY AT DOOR R4 IAW AMM 33-51-06. EMERGENCY LIGHT TEST CHECKED OK.
